Years ago I was diagnosed with secondary hypothyroidism. I tried synthroid and had a horrible swelling reaction..even though my case is not autoimmune..my body adjusted over the months when I added iodine. THEN.... I was off thyroid meds after being on a HUGE amount of 180 of armour a year and a half ago. I lost most of my hair and have continued to lose it since I was put back on armour last November. After trying synthroid again had a horrible swelling reaction. Then tried armour...swelling as well. I was able to tolerate these meds in the past but not now. I was put BACK on 30 mcg of armour and my body adjusted without incident. Not sure why but recently my doc upped the dose to 45 mcg because of my hypo symptoms. Long story short the facial swelling and hypo symptoms got much worse after 1 week. I had no swelling on the 30 so I cut my dose two days ago and my swelling has gotten so much worse. I do take adrenal supplements to help but I am at my wits end. No answers as to what could be causing this swelling. My doc still wants me on 45. Any help would be greatly appreciated!!!! Sorry so long. All of my other labs are within normal range. One endo said I had non thyroidal illness and the other said secondary hypo. No matter what dose I am on my T4 level is always borderline. I can deal with all the other symptoms just not facial swelling....
Last edited by Hidden
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.